# SDR 95ZZZX6500

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N312LF
- Make and model: Bolkms BK117A3
- Aircraft serial: 7083
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 4021541671
- Condition: Malfunction
- Location: Cockpit Horiz
- Part time: 95 hours
- Stage of operation: NR
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

GYRO MAKES YAW SAS ACTIVATE LEFT TO RIGHT DURING FLIGHT.  TAKES OVER 3 MINUTES, 30 SECONDS TO PULL FLAG.  HORIZON WILL ALSO BE LEANING RIGHT WHILE IN STRAIGHT AND LEVEL FLIGHT.
